Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Author is "Giacomoni, Jacques"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2012 | 2015
Number of items: 2.

2012

Giacomoni, Jacques, Schindler, Ian and Takac, Peter (2012) Singular quasilinear elliptic equations and Hölder regularity. Comptes rendus. Mathématique (7-8). pp. 383-388.

2015

Giacomoni, Jacques, Schindler, Ian and Takac, Peter (2015) Singular quasilinear elliptic systems and H\"older regularity. Differential and Integral Equations. An International Journal for Theory & Applications, vol. 20 (n° 3/4). pp. 259-298.

This list was generated on Sat Jul 11 08:52:40 2020 CEST.